# SDR ASOA201705251615

- Difficulty date: May 25, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 33,807 hours, 26,713 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 14530658005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER SEAT TRACK FRAME 36-46 CORRODED. R & R SEAT TRACK IAW E145 AMM 53-01-06.
